# SDR UALA2010010400051

- Difficulty date: January 4, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 0882
- Aircraft time: 39,430 hours, 15,285 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 178
- Condition: Failed
- Location: Position 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CONTINUED LOUD HUMMING NOISE IN COCKPIT WITH SUBSEQUENT ELECTRICAL ODOR.  AVIONICS EXTRACT FAN FAULT DISPLAYED, NOISE STOPPED.   REPLACED AVIONICS EXTRACT FAN.  AEVC OPS CHECK NORMAL. NO FAULTS NOTED, ALL ECAM CLEAR.  SMOKE ODOR HAS DISSIPATED.
